advertisement
Question
Posted by: 60' s Man in his late 50' s | 2009-07-01

Numb arms &  hands at night

I take 5mg Ziak in the morning and 5mg amloc at night to control my blood pressure which maintains 130/80 range. I suffer from extreme numbness and tigling in my arms at night enough to wake me up. Symptoms seem to be worse if I take Ibuprofen or Asprin. I have had xrays of my back and neck which show no problem. I have to elevate my arms to regain circulation/feeling in them. My Dr says it can' t be the blood pressure medication and wants more xrays done. I am not sure if its vascular or neurological what to do next?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear 60' s Man in his late 50' s
You may have compression of a nerve between two muscle heads in the shoulder or neck area or even in the wrist area ( carpal tunnel syndrome) First let a physiotherapist evaluate you early in the morning for signs of nerve impingement? Ipuprofen can cause slight water retention which may in the event of carpal tunnel syndrome cause swelling in the tunnel at the wrist where the nerve goes through. The symptoms are mostly in the hands but can go up in the arms too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement